Pseudosymmetric lightlike hypersurfaces in indefinite sasakian space forms

Articles > Article · 2016

Authors: Sema Kazan, Bayram ŞAHİN

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, Journal Indexed in SCI Expanded, International, Scopus, 2016, vol 6, pp 699-719

DOI: 10.11948/2016046

Summary

We study pseudosymmetric lightlike hypersurfaces of an indefinite Sasakian space form, tangent to the structure vector field. We obtain sufficient conditions for a lightlike hypersurface to be pseudosymmetric, pseudoparallel and Ricci-pseudosymmetric in an indefinite Sasakian space form. We also find certain conditions for a pseudosymmetric lightlike hypersurface of an indefinite Sasakian space form to be totally geodesic and check the effect of Weyl projective pseudosymmetry conditions on the geometry of a lightlike hypersurface of an indefinite Sasakian space form. Moreover we give some physical interpretations of pseudo-symmetry conditions.

View details